# SDR AALA201706219013

- Difficulty date: June 20, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 20,512 hours, 17,028 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: J236761
- Condition: Damaged
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 FWD SVC DOOR EMERGENCY EVACUATION SLIDE PACKBOARD AFT ISOLATOR DAMAGE.  REPLACED R1 FORWARD SERVICE DOOR EMERGENCY EVACUATION SLIDE PACKBOARD AFT ISOLATOR PIN J23676-1.
